# SDR SWAA2022040791037

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 60,343 hours, 35,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M01673 BATTERY FAILED CAPACITY CHECK / [01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M01673 BATTERY PACK PER AMM 33-51-06
